RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shkred, Anatolii Vasil'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:955
Abstract pages:1210
Full texts:369
References:75
Website: http://www.shkred.ru

http://www.mathnet.ru/eng/person19592
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/289333

Publications in Math-Net.Ru
1991
1. A. A. Shkalikov, A. V. Shkred, “The problem of steady-state oscillations of a transversally isotropic half-cylinder”, Mat. Sb., 182:8 (1991),  1222–1246  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:2 (1992), 579–602  isi
1989
2. A. V. Shkred, “Linearization of spectral problems with the parameter in their boundary conditions and the properties of the M. V. Keldysh derived chains”, Mat. Zametki, 46:4 (1989),  99–109  mathnet  mathscinet  zmath; Math. Notes, 46:4 (1989), 820–827  isi
3. A. V. Shkred, “The problem of oscillations of an elastic transversally isotopic quasicylinder”, Uspekhi Mat. Nauk, 44:5(269) (1989),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 218–219  isi

1990
4. A. V. Shkred, “Letter to the Editor”, Mat. Zametki, 47:4 (1990),  160  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 422
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020